# SDR DL72E992465

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65162222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR RIB CRACKED.  REPAIRED RIB PER M/M 57-54-0.
